Yıl 2018, Cilt 23, Sayı 23, Sayfalar 153 - 156 2018-01-11

Perinormal polynomial domains

Tiberiu Dumitrescu [1] , Anam Rani [2]

25 27

Let A be a domain. We relate the perinormality (as de ned by
Epstein and Shapiro) of A and A[X] for a narrow class of Noetherian domains.
Perinormal domain, Hilbertian eld, pullback
  • N. Epstein and J. Shapiro, Perinormality-a generalization of Krull domains, J. Algebra, 451 (2016), 65-84.
  • N. Epstein and J. Shapiro, Perinormality in pullbacks, to appear in J. Commut. Algebra, https://projecteuclid.org/euclid.jca/1491379230, arXiv:1511.06473v2 [math.AC].
  • M. D. Fried and M. Jarden, Field Arithmetic, Results in Mathematics and Related Areas (3), 11, Springer-Verlag, Berlin, 1986.
  • R. Gilmer, Multiplicative Ideal Theory, Pure and Applied Mathematics, 12, Marcel Dekker, Inc., New York, 1972.
Konular
Dergi Bölümü Makaleler
Yazarlar

Yazar: Tiberiu Dumitrescu
E-posta: tiberiu@fmi.unibuc.ro

Yazar: Anam Rani
E-posta: anamrane@gmail.com

Bibtex @araştırma makalesi { ieja373657, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2018}, volume = {23}, pages = {153 - 156}, doi = {10.24330/ieja.373657}, title = {Perinormal polynomial domains}, key = {cite}, author = {Dumitrescu, Tiberiu and Rani, Anam} }
APA Dumitrescu, T , Rani, A . (2018). Perinormal polynomial domains. International Electronic Journal of Algebra, 23 (23), 153-156. DOI: 10.24330/ieja.373657
MLA Dumitrescu, T , Rani, A . "Perinormal polynomial domains". International Electronic Journal of Algebra 23 (2018): 153-156 <http://dergipark.gov.tr/ieja/issue/33727/373657>
Chicago Dumitrescu, T , Rani, A . "Perinormal polynomial domains". International Electronic Journal of Algebra 23 (2018): 153-156
RIS TY - JOUR T1 - Perinormal polynomial domains AU - Tiberiu Dumitrescu , Anam Rani Y1 - 2018 PY - 2018 N1 - doi: 10.24330/ieja.373657 DO - 10.24330/ieja.373657 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 153 EP - 156 VL - 23 IS - 23 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.373657 UR - http://dx.doi.org/10.24330/ieja.373657 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra Perinormal polynomial domains %A Tiberiu Dumitrescu , Anam Rani %T Perinormal polynomial domains %D 2018 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 23 %N 23 %R doi: 10.24330/ieja.373657 %U 10.24330/ieja.373657